# SDR QXEA2012021400166

- Difficulty date: February 11, 2012
- Submitted: February 15, 2012
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 25,405 hours, 26,444 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Feel Unit
- Part number: 3995001007
- Part serial: 0451
- Condition: Malfunctioned
- Location: Rudder Trim
- Part time: 450 hours, 479 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAINS RUDDER PEDALS DO NOT SEEM TO HAVE EQUAL PSI WHEN PUSHING ON EACH PEDAL AND RELEASEMENT SPEED IS SLOW TO RETURN ON ONE PEDAL (RT) NO PROBLEMS. DURING DURING FLIGHT WERE FELT OR INDICATED.  FOS PEDALS ALSO INDICATED UNEQUAL PSI AND MOVEMENT SIMILAR TO THE CAPTAINS PEDALS.  R & R RTFU IAW TASK 27-22-06-000-801 AND 217-22-06-400-801.  PERFORMED GVI OF ENTIRE RUDDER CABLE RUN, NO DEFECTS NOTED AT THIS TIME.  ALSO INSPECTED INPUT LEVERS, BELLCRANKS, PULLEYS, FEED THROUGHS, NO DEFECTS NOTED AT THIS TIME. OPS CHECKED GOOD.  RETURNED ACFT TO SERVICE.
